| Model Number |
SC-2408-74 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/20/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that following an implantable pulse generator (ipg) revision procedure (mfr 3006630150-2025-00684), the patient experienced overstimulation from the spinal cord stimulation (scs) lead.The patient underwent lead replacement procedure and was doing well postoperatively.The explanted devices were disposed by the facility.
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: scs-linear leads-mri.Upn: m365sc2408740.Model: sc-2408-74.Serial: (b)(6).Batch: 5166666.